MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK

EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305930
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.3.Franklin lakes has been listed as the manufacturer.G.1.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 1.0ml 29ga 1/2in bls 400 sg safety mechanism broke.The following information was provided by the initial reporter: material #305930 batch #unknown.Nurse gave pt.Insulin.Nurse went to activate safety and the cap malfunctioned and broke causing an accidental needlestick.Needle was discarded.No patients were harmed.
 
Additional Manufacturer Narrative
No photo or sample was received for the customer's complaint of safety mechanism failure.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.The manufacturer has been notified of this occurrence.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
Codes.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23946495
Report Number2243072-2025-01553
Device Sequence Number10683723
Product Code MEG
UDI-Device Identifier00382903059300
UDI-Public(01)00382903059300
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305930
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown